# SDR CALA9900123

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- System (JASC): 4990 · APU Oil System
- Part: Oil Syst
- Part number: 38003681
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A MODERATE AMOUNT OF SMOKE APPEARED IN THE COCKPIT AND CABIN AFTER TAKEOFF FROM EWR WITH THE PNEUMATIC PRESSURE GAUGE READING 70 PSI.  THE SMOKE SLOWLY DISSIPATED AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED BOTH ENGINE SADDLE STRAPS WITH NO DEFECTS NOTED.  THE APU WAS FOUND OVERSERVICED WITH OIL.  THE OIL WAS DRAINED AND THE APU OIL WAS RESERVICED.  BOTH COALESCER BAGS WERE REMOVED AND REPLACED.  BOTH ACM'S WERE INSPECTED AND FOUND PROPERLY SERVICED WITH NO LEAKS NOTED.  A HIGH POWER ENGINE RUN WAS PERFORMED FOR 10 MINUTES WITH NO SMOKE OR ODOR NOTED.
